Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 293, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 12, 2009, 4:55 PM CDT for 4 counties in Alabama. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 12, 2009, 5:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 27 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:56 PM CDT | TSTM WND DMG | Abernant, AL | ABERNANT VFD REPORTED TREE ON POWER LINE ON CEDAR HILL ROAD. |
| Jun 12, 5:36 PM CDT | HAIL 1 | 1 Sse Alabaster, AL | QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF U.S. HIGHWAY 31 AND INTERSTATE 65. |
| Jun 12, 5:37 PM CDT | HAIL 0.5 | 2 Ssw Alabaster, AL | DIME SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 119 AND THOMPSON ROAD IN ALABASTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2334 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 122155
SVRBMX
ALC007-073-117-125-122245-
/O.NEW.KBMX.SV.W.0293.090612T2155Z-090612T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BIBB COUNTY IN CENTRAL ALABAMA...
SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
SOUTHERN SHELBY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...MONTEVALLO...HELENA...COLUMBIANA...
CALERA...ALABASTER...
SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF HOLT...
* UNTIL 545 PM CDT
* AT 455 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE
VIEW...OR 13 MILES SOUTHWEST OF BESSEMER...AND MOVING EAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TANNEHILL IRONWORKS STATE PARK BY 500 PM CDT...
MAYLENE...ALABASTER AND 6 MILES NORTH OF UNIVERSITY OF MONTEVALLO
BY 525 PM CDT...
AMERICAN VILLAGE AND MONTEVALLO BY 530 PM CDT...
CALERA BY 535 PM CDT...
COLUMBIANA BY 545 PM CDT...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 242
INTERSTATE 459 EXIT NUMBER 1
INTERSTATE 20 EXIT NUMBERS 73 THROUGH 106
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3344 8742 3322 8651 3307 8678 3308 8688
3302 8689 3297 8697 3307 8760
TIME...MOT...LOC 2155Z 287DEG 31KT 3327 8714
$$
032 follow-up statements
000
WWUS54 KBMX 122216
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 PM CDT FRI JUN 12 2009
ALC007-073-117-125-122245-
/O.CON.KBMX.SV.W.0293.000000T0000Z-090612T2245Z/
BIBB AL-SHELBY AL-TUSCALOOSA AL-JEFFERSON AL-
516 PM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN TUSCALOOSA...SOUTHERN
SHELBY AND NORTHERN BIBB COUNTIES...
AT 516 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BESSEMER AIRPORT TO WEST BLOCTON TO MCFARLAND
MALL...OR ALONG A LINE EXTENDING FROM BESSEMER TO 11 MILES NORTH OF
CENTREVILLE TO 7 MILES SOUTH OF HOLT...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HELENA...JOE TUCKER PARK AND MARVEL BY 525 PM CDT...
SILURIA...MAYLENE AND ALABASTER BY 530 PM CDT...
UNIVERSITY OF MONTEVALLO AND SAGINAW BY 535 PM CDT...
WILTON AND MONTEVALLO BY 540 PM CDT...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 242
INTERSTATE 459 EXIT NUMBER 1
INTERSTATE 20 EXIT NUMBERS 73 THROUGH 106
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3344 8742 3322 8651 3307 8677 3308 8688
3302 8689 3297 8697 3307 8760
TIME...MOT...LOC 2216Z 297DEG 31KT 3330 8695 3313 8712
3315 8748
$$
03000
WWUS54 KBMX 122226
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT FRI JUN 12 2009
ALC007-073-117-125-122245-
/O.CON.KBMX.SV.W.0293.000000T0000Z-090612T2245Z/
BIBB AL-SHELBY AL-TUSCALOOSA AL-JEFFERSON AL-
526 PM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN TUSCALOOSA...SOUTHERN
SHELBY AND NORTHERN BIBB COUNTIES...
AT 526 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM HELENA TO MARVEL TO 7 MILES SOUTHWEST OF
COALING...OR ALONG A LINE EXTENDING FROM HELENA TO 10 MILES NORTHEAST
OF CENTREVILLE TO 13 MILES SOUTHEAST OF HOLT...MOVING SOUTHEAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALABASTER...SILURIA AND SAGINAW BY 535 PM CDT...
CAMP BRANCH...WILTON...UNIVERSITY OF MONTEVALLO AND MONTEVALLO BY
540 PM CDT...
SIX MILE...CALERA AND 7 MILES WEST OF COLUMBIANA BY 545 PM CDT...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 242
INTERSTATE 459 EXIT NUMBER 1
INTERSTATE 20 EXIT NUMBERS 76 THROUGH 106
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3307 8760 3330 8736 3339 8722 3322 8651
3307 8677 3308 8688 3302 8689 3297 8697
TIME...MOT...LOC 2226Z 299DEG 29KT 3326 8688 3309 8705
3308 8741
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:37 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 12, 3:37 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 PM CDT FRI JUN 12 2009 .DISCUSSION... VERY UNSTABLE AIR MASS ACROSS THE AREA THIS AFTERNOON...AND OBVIOUSLY CURRENTLY WATCHING UPSTREAM CONVECTION MOVING THROUGH ARKANSAS MAKING A BEE LINE FOR CENTRAL ALABAMA. CONVECTIVE PARAMETERIZATION FAILURES IN THE MODELS MAKE THEM PRETTY MUCH USELESS FOR POP PURPOSES MOST OF THE NEXT SEVERAL DAYS. WILL GO SIGNIFICANTLY ABOVE MOS POPS TONIGHT...AND INCLUDE ENHANCED DAMAGING WIND ELEMENTS IN THE FORECAST. LOOKS LIKE THE UPSTREAM BOW WILL MAKE IT INTO AT LEAST WEST CENTRAL ALABAMA...IF NOT COMPLETELY ACROSS THE STATE. REMAINDER OF THE FORECAST WAS LARGELY SEAT OF MY PANTS...SINCE MOS POPS ARE NOT TO BE TRUSTED. LOOKS LIKE WE WILL BE IN THE POTENTIAL FIRING LINE FOR ADDITIONAL MCS CLUSTERS THROUGH AT LEAST SUNDAY. AFTER THAT...WILL TREND THINGS MORE TOWARD CLIMATOLOGY BLENDED WITH THE ANTICIPATED AFFECTS OF AN UPPER LEVEL RIDGE (SLIGHTLY LESS CONVECTION AND HIGHER TEMPS). /61/ && .AVIATION...18Z TAF DISCUSSION. SCT-BKN CUMULUS WILL DOMINATE SKY CONDS THRU 01Z. TSTMS WILL INCREASE IN COVERAGE THIS AFTERNOON MAINLY ACROSS NORTH ALABAMA. OUTSIDE OF CONVECTION...VFR CONDITIONS WILL PREVAIL. AN MCS OVER ARKANSAS WILL TRACK SOUTHEAST AND COULD AFFECT WEST ALABAMA BETWEEN 01Z AND 05Z. HOWEVER...CONFIDENCE IS TO LOW AT THIS TIME TO INCLUDE TSTMS IN TAFS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 89 68 90 68 / 50 30 20 30 30 ANNISTON 68 91 68 91 70 / 50 30 20 30 30 BIRMINGHAM 69 89 70 92 72 / 60 40 20 30 30 TUSCALOOSA 71 92 70 94 71 / 60 40 20 30 30 CALERA 71 89 70 92 70 / 60 40 20 30 30 AUBURN 70 89 71 92 73 / 40 30 20 30 20 MONTGOMERY 72 93 71 95 72 / 50 20 20 30 20 TROY 70 91 71 94 71 / 30 20 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 12, 12:51 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 PM CDT FRI JUN 12 2009 ALZ011>015-017>050-131200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1251 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS FROM 2 PM UNTIL MIDNIGHT... GENERALLY ALONG AND NORTH OF THE LINE FROM GEIGER...TO MARION... TO WETUMPKA...TO AUBURN. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON GENERALLY ALONG AND NORTH OF I-20. A MORE ORGANIZED THREAT OF SEVERE STORMS EXISTS THIS EVENING AS A LARGE THUNDERSTORM COMPLEX APPROACHES WEST ALABAMA THIS EVENING. THERE IS UNCERTAINTY AS TO WHETHER THIS SYSTEM WILL IS WEAKEN AS IT MOVES INTO ALABAMA....BUT THERE IS A POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS WITH THIS SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER RISK OF SEVERE THUNDERSTORMS WILL EXIST ON SATURDAY AFTERNOON AND EVENING...ANYWHERE ACROSS THE AREA AS AN UPPER LEVEL IMPULSE MOVES THROUGH. THE PRIMARY THREAT WILL BE DAMAGING WINDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE REQUIRED TODAY AND AGAIN ON SATURDAY.
In the hours before
Local storm report, Jun 12, 4:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG 6 WSW FAYETTE 33.66N 87.92W
06/12/2009 FAYETTE AL EMERGENCY MNGR
TREES DOWN ON A HOUSE IN THE BELK COMMUNITY. PEOPLE
REPORTED TRAPPED INSIDE. NO REPORTS OF INJURIES AT THIS
TIME.
&&
GGOGGINSLocal storm report, Jun 12, 4:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM FUNNEL CLOUD 2 NW TUSCALOOSA MUNICIP 33.24N 87.64W
06/12/2009 TUSCALOOSA AL PUBLIC
FUNNEL CLOUD AND POSSIBLE BRIEF TORNADO REPORTED JUST
NORTHWEST OF THE TUSCALOOSA AIRPORT.
&&
GGOGGINSLocal storm report, Jun 12, 4:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE SOUTHERN AND EASTERN PARTS
OF THE COUNTY. GENERALLY ALONG AND EAST OF HIGHWAY 18.
&&Local storm report, Jun 12, 4:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL DOUBLE SPRINGS 34.15N 87.40W
06/12/2009 E0.50 INCH WINSTON AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED IN DOUBLE SPRINGS.
&&
GGOGGINSLocal storm report, Jun 12, 4:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE SOUTHERN AND EASTERN PARTS
OF THE COUNTY. GENERALLY ALONG AND EAST OF HIGHWAY 17.
&&Local storm report, Jun 12, 4:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 5 N VERNON 33.83N 88.11W
06/12/2009 E0.75 INCH LAMAR AL EMERGENCY MNGR
PENNY SIZE HAIL REPORTED ALONG HIGHWAY 17 BETWEEN VERNON
AND SULLIGENT NEAR THE VERNON AIRPORT.
0325 PM TSTM WND DMG VERNON 33.76N 88.11W
06/12/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE SOUTHERN AND EASTERN PARTS
OF THE COUNTY. GENERALLY ALONG AND EAST OF HIGHWAY 17.
0341 PM TSTM WND DMG 11 WNW FAYETTE 33.75N 88.01W
06/12/2009 LAMAR AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 18 NEAR CROSSVILLE.
0401 PM TSTM WND DMG 6 WSW FAYETTE 33.66N 87.92W
06/12/2009 FAYETTE AL EMERGENCY MNGR
TREES DOWN ON A HOUSE IN THE BELK COMMUNITY. PEOPLE
REPORTED TRAPPED INSIDE. NO REPORTS OF INJURIES AT THIS
TIME.
0427 PM FUNNEL CLOUD 2 NW TUSCALOOSA MUNICIP 33.24N 87.64W
06/12/2009 TUSCALOOSA AL PUBLIC
FUNNEL CLOUD AND POSSIBLE BRIEF TORNADO REPORTED JUST
NORTHWEST OF THE TUSCALOOSA AIRPORT.
0427 PM HAIL DOUBLE SPRINGS 34.15N 87.40W
06/12/2009 E0.50 INCH WINSTON AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED IN DOUBLE SPRINGS.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 58 min |
| Jun 12, 2:54 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 66 min |
| Jun 12, 3:10 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens | 65 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 64 min |
| Jun 12, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 42 min |
| Jun 12, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 32 min |
| Jun 12, 4:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 37 min |
| Jun 12, 4:36 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 39 min |
| Jun 12, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Lamar, Pickens, Tuscaloosa | 61 min |
| Jun 12, 4:51 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Jefferson, Lamar, Pickens, Tuscaloosa | 114 min |
| Jun 12, 4:52 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 113 min |
| Jun 12, 5:03 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 29 min |
| Jun 12, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 39 min |
| Jun 12, 5:40 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 30 min |
| Jun 12, 6:01 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 29 min |
| Jun 12, 6:04 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 41 min |
| Jun 12, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 29 min |
| Jun 12, 6:20 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 22 min |
| Jun 12, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 46 min |
| Jun 12, 6:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 43 min |
| Jun 12, 6:51 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.